Get Informed Topics HIV HIV Treatment HIV treatment and Side Effects

HIV treatment and Side Effects

Many people experience mild side effects especially during the first few days and weeks of treatment. 

You might feel sick but the good news is that, these side effects improve or go away altogether when your body finally get used to the treatment. 

If you think you are starting to have HIV treatment side effects, it is very important to talk to your health care about it. They can advise you what to do and may prescribe something for you to take for a short period.

If the side effects continue and doesn’t go away, then they might recommend changing your treatment. 

Never stop taking your daily treatment as prescribed by your healthcare provider even when you experience side effects. You can only do that after they advise you on what to do.

Did you learn something?
Yes
No

Frequently Asked Questions

Male Body

1 questions

See frequently asked questions on Male Body

All about contraceptives

2 questions

See frequently asked questions on All about contraceptives

Relationships

2 questions

See frequently asked questions on Relationships

Top Topics

Let's Talk

Facts, tips, stories and common questions

Go to Forum